# SDR SWAA2021101107873

- Difficulty date: August 16, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 66,271 hours, 39,040 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: STR26L
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK STRINGER 26L LOCATED BS 540 FWD CARGO COMPARTMENT ; 2021-369349 / MEASURE OF CRACK IS: L: 1.690 INCH TOOK MECHANICALLY AND TOOL USED CALIPER P/N: DIGITAL 150; S/N: AE-412601; DUE DATE: 31-MAY-22; NOT FOUND ALLOWABLE DAMAGE FOR CRACK; STRINGER MUST BE REPAIRED. REMOVED STRINGER 26L SECTION FROM B.S 500D + 10 INCH TO B.S 540 AND SHEAR TIE LOCATED BTW STR 26L TO STR 25L B.S 520 AND FASTENER IAW B737-700 SRM 51-40-02; AND PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NOT FOUND MORE DAMAGE.; [03] REMOVED TIE CLIP LOCATED ON STRINGER 26L B.S 520 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 HFEC INSPECTION PERFORMED AT THE REPAIR AREA AFTER STRINGER SECTION REMOVAL I.A.W. NDT PART 6 51-00-00; PROCEDURE 23. NO CRACK INDICATIONS FOUND. TOOL USED: P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22 REPAIRED STRINGER SECTION LOC ON STR26L BTW BS500D+10 INCHES TO BS540 FWD CARGO COMPARTMENT IAW SRM B737-700 53-00-03-2R-1 REPAIR 1;FIGURE 206;TABLE 201 AND 51-40-02-0G.REPAIRED STRINGER SECTION LOC ON STR26L BTW BS500D+10 INCHES TO BS540 FWD CARGO COMPARTMENT IAW SRM B737-700 53-00-03-2R-1 REPAIR 1;FIGURE 206;TABLE 201 AND 51-40-02-0G.
